MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 18"(45CM) 5-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 18"(45CM) 5-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number D7649
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported while stocking the device at facility on an unknown date, it was noticed that the product listed online and product master the needle listed is a tf-4 but the product came with a different configuration: tf-5 needle.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/14/2018.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Evaluation: there was no sample received for analysis.Only pictures of the sample were received for analysis.Upon visual inspection of the picture, a box of product with a needle description could be observed.According to the manufacturing record, the components of the product are correct.However, the information of the product at the ethicon web page isn't actualized as the description is for another needle.

Brand Name
VICRYL SUTURE 18"(45CM) 5-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7946930
Report Number2210968-2018-76407
Device Sequence Number2337954
Product Code GAM
UDI-Device Identifier10705031028159
UDI-Public10705031028159
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue NumberD7649
Device Lot NumberLM6425
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date12/14/2018
Patient Sequence Number1